Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Uric acid high BP, swollen feet, febuget80, revlin, and indocap S.R taken, urine scanty, head pain

my mother is 65 yrs old suffering from uric acid high BP .she had swollen feet to sart with but now after medication it has come down earler doc reff zyloric for 15 days but she didnot feel ok so another doc reff febavyuget 80,revlin,and indocap S.R .it has helped to reduce the pain but her urine has become scanty and motion comes after every alternate day.she feels her head is heavy and right side of head is paining and every night in sleep she screams no dreams but just a loud cry.please suggest.
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
Your mother is having multiple medical issues Hypertension, Gout ( High Uric acid) and Arthritis and Constipation.

Her medications are for reducing uric acid level and reducing pain and inflammation.

It is not clear her blood pressure is under control or not and what treatment she is taking for high blood pressure.

She needs to maintain good hydration to have normal urine output and avoid damage to kidneys as high blood pressure and analgesic can cause damage to kidneys.

She should visit a Internal medicine specialist and get renal function test, Urine analysis and Ultrasonography of kidneys to see if they are normal

Increasing water intake would also help in bowel movement if required safe laxative can be given in consultation with Physician.

Hope this helps.
Wish her good Health.
Dr.Akhilesh Dubey M.D.
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor